# SDR WX0A2020092873583

- Difficulty date: September 28, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 49,584 hours, 35,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z030H0005110
- Part serial: 45526
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHTS, PSU LIGHTS, CABIN LIGHTS AND EVAC COMMAND LIGHTS BLINKING.  REMOVED AND REPLACED DECODER/ENCODER DEU-A, REF AMM 23-73-46 POSITION 200RH4.  PERFORMED CABIN (CIDS) TEST, ALL TESTS PASS.
